Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 355, NWS Bismarck, ND

August 2, 20084 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 4:43 AM CDT for 4 counties in North Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2008, 4:43 AM CDT (09:43 UTC)
Expired
Aug 2, 2008, 5:26 AM CDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
2500 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 020943
SVRBIS
NDC009-049-069-079-021045-
/O.NEW.KBIS.SV.W.0355.080802T0943Z-080802T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
443 AM CDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  THIS INCLUDES THE CITY OF BOTTINEAU...
  NORTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 545 AM CDT

* AT 440 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 13 MILES NORTHWEST OF BOTTINEAU TO 10 MILES SOUTHWEST OF
  BOTTINEAU TO 28 MILES SOUTH OF BOTTINEAU...AND MOVING EAST AT 50
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OMEMEE BY 450 AM CDT...
  LAKE METIGOSHE STATE PARK AND WILLOW CITY BY 455 AM CDT...
  OVERLY AND BARTON BY 505 AM CDT...
  INTERNATIONAL PEACE GARDEN AND DUNSEITH BY 510 AM CDT...
  THORNE BY 515 AM CDT...
  SHELL VALLEY AND ROLETTE BY 520 AM CDT...

IN ADDITION TO DAMAGING WINDS...THIS STORM IS PRODUCING FREQUENT 
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING CAN BE A KILLER. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

LAT...LON 4900 9952 4876 9953 4873 9952 4872 9948
      4837 9949 4840 10102 4901 10102 4901 9954
TIME...MOT...LOC 0943Z 271DEG 44KT 4899 10054 4871 10051
          4845 10059

$$
PJA
2 follow-up statements
000 
WWUS53 KBIS 021006
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
506 AM CDT SAT AUG 2 2008

NDC009-049-069-079-021045-
/O.CON.KBIS.SV.W.0355.000000T0000Z-080802T1045Z/
PIERCE ND-MCHENRY ND-BOTTINEAU ND-ROLETTE ND-
506 AM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR ROLETTE...EASTERN BOTTINEAU...NORTH CENTRAL MCHENRY AND NORTHERN
PIERCE COUNTIES...

AT 504 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE METIGOSHE STATE PARK TO OVERLY TO BARTON...OR
ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BOTTINEAU TO 17
MILES SOUTHEAST OF BOTTINEAU TO 30 MILES SOUTHEAST OF BOTTINEAU...
MOVING EAST AT 51 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  INTERNATIONAL PEACE GARDEN AND THORNE BY 515 AM CDT...
  SHELL VALLEY AND ROLETTE BY 520 AM CDT...
  WOLFORD AND NANSON BY 525 AM CDT...
  MYLO AND BELCOURT BY 530 AM CDT...
  ST. JOHN AND ROLLA BY 535 AM CDT...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4900 9952 4876 9953 4870 9948 4837 9949
      4840 10070 4900 10070 4901 9954
TIME...MOT...LOC 1006Z 271DEG 44KT 4897 10027 4870 10008
          4845 10010

$$
PJA
000 
WWUS53 KBIS 021026
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
526 AM CDT SAT AUG 2 2008

NDC009-049-069-079-021036-
/O.CAN.KBIS.SV.W.0355.000000T0000Z-080802T1045Z/
PIERCE ND-MCHENRY ND-BOTTINEAU ND-ROLETTE ND-
526 AM CDT SAT AUG 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR ROLETTE...EASTERN BOTTINEAU...
NORTH CENTRAL MCHENRY AND NORTHERN PIERCE COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT. HOWEVER...DANGEROUS CLOUD TO GROUND LIGHTNING 
WILL CONTINUE.

LAT...LON 4900 9952 4876 9953 4870 9948 4837 9949
      4840 10070 4900 10070 4901 9954
TIME...MOT...LOC 1026Z 271DEG 44KT 4896 9989 4869 9971
          4844 9973

$$

BIRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 2, 3:00 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CDT SAT AUG 2 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN
2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST
COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE
COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS
PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE
ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE
DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC
FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE
NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES
ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS
FORECAST PACKAGE.

CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE
DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH
DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW
LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST.
SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF
VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL
JET.

FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND
MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE
TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN
MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD
ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT
IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL
NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A
THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE
AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE
OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING
SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT
LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON.
STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG
CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT
FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW
POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH
RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF
2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO
EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE
TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE
EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN
ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY
RAINFALL WITHIN THE STORMS.

THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND
INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE
ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL
TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON
MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL
RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL
CONTINUE INTO THE LONG TERM PERIOD.

.LONG TERM...TUESDAY THROUGH SATURDAY NIGHT
DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO
MAJOR CHANGES NEED TO CURRENT GRIDS.

&&

.AVIATION...
A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE
DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND
EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS
SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE
THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR
STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF
THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR
THUNDERSTORM ACTIVITY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KJB/KS
Hazardous weather outlook, Aug 1, 5:25 AM CDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
525 AM CDT FRI AUG 1 2008

NDZ001>005-009>013-018>023-025-033>037-041-042-044>048-050-051-
021030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A LOW
PRESSURE AND ASSOCIATED WARM FRONT APPROACH. STRONG GUSTY WINDS
AND HAIL WOULD BE THE PRIMARY THREATS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE ACROSS THE STATE FROM WEST TO EAST DURING
THE DAY WITH THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS
AHEAD AND POSSIBLY BEHIND THE FRONT AS WELL. STRONG WINDS AND HAIL
WILL CONTINUE TO BE THE PRIMARY THREATS. ISOLATED TO SCATTERED
THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SATURDAY IF
SEVERE WEATHER DEVELOPS. PLEASE CONTACT THE NATIONAL WEATHER
SERVICE TO REPORT ANY SEVERE WEATHER.

NDZ017-031-032-040-043-021030-
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF WESTERN AND
SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EVENING FOR STRONG
SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES. AN INTENSIFYING
TROUGH OVER EASTERN MONTANA WILL BRING HOT TEMPERATURES WITH HIGHS
IN THE MIDDLE AND UPPER 90S ALONG WITH THE POTENTIAL FOR ISOLATED
DRY THUNDERSTORMS AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE THROUGH WESTERN AND SOUTHWESTERN NORTH
DAKOTA SATURDAY MORNING. DECREASING CHANCES FOR PRECIPITATION WILL
DEVELOP DURING THE DAY AS THE FRONT CONTINUES EAST. HOWEVER...A CHANCE FOR
MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY
THROUGHOUT THE EXTENDED FORECAST PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Aug 1, 11:45 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT FRI AUG 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 S NEW TOWN            47.97N 102.49W
08/01/2008  M0.75 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

0750 PM     HAIL             23 NW KILLDEER          47.60N 103.10W
08/01/2008  M2.50 INCH       DUNN               ND   TRAINED SPOTTER

0815 PM     HAIL             PLAZA                   48.03N 101.96W
08/01/2008  M1.00 INCH       MOUNTRAIL          ND   PUBLIC

            ON GOING AND HAIL GETTING BIGGER, ALSO 45 TO 50 MPH
            WINDS. RELAYED BY THE MEDIA

0824 PM     HAIL             8 N MAKOTI              48.08N 101.81W
08/01/2008  M1.50 INCH       WARD               ND   PUBLIC

            RELAYED BY MEDIA

0855 PM     HAIL             14 NW HALLIDAY          47.50N 102.55W
08/01/2008  M1.75 INCH       DUNN               ND   TRAINED SPOTTER

            NICKEL TO GOLFBALL SIZE HAIL,HAILING FOR 15 MINUTES AND
            ON GOING.

0914 PM     HAIL             MINOT                   48.23N 101.30W
08/01/2008  M0.88 INCH       WARD               ND   BROADCAST MEDIA

            HAIL AT KXMC STUDIO

0915 PM     HAIL             MINOT                   48.23N 101.30W
08/01/2008  M1.00 INCH       WARD               ND   PUBLIC

            IN VICINITY OF THE DAKOTA SQUARE MALL, RELAYED BY THE
            MEDIA.

0917 PM     HAIL             HALLIDAY                47.35N 102.34W
08/01/2008  M1.00 INCH       DUNN               ND   CO-OP OBSERVER

            HAIL ON GOING AND HAS BEEN FOR 20 MINUTES.

0919 PM     HAIL             SURREY                  48.24N 101.13W
08/01/2008  M0.88 INCH       WARD               ND   PUBLIC

            RELAYED BY MEDIA

0942 PM     HAIL             3 S NEW TOWN            47.94N 102.49W
08/01/2008  M1.75 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            LASTED 3 MINUTES BUT SPOTTER DROVE AWAY FROM STORM.

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:02 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie58 min
Aug 1, 7:25 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 7:49 PM CDTSevere Thunderstorm WarningBISDunn56 min
Aug 1, 8:08 PM CDTSevere Thunderstorm WarningBISMountrail, Ward37 min
Aug 1, 8:40 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail50 min
Aug 1, 8:42 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer63 min
Aug 1, 8:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward47 min
Aug 1, 9:09 PM CDTTornado WarningBISDunn, Mercer36 min
Aug 1, 9:23 PM CDTSevere Thunderstorm WarningBISDunn, Mercer52 min
Aug 1, 9:27 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward29 min
Aug 1, 9:28 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail62 min
Aug 1, 9:44 PM CDTTornado WarningBISDunn, Mercer31 min
Aug 1, 9:54 PM CDTTornado WarningBISDunn22 min
Aug 1, 10:12 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark48 min
Aug 1, 10:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Mercer, Morton, Oliver53 min
Aug 2, 1:24 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Aug 2, 1:39 AM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams51 min
Aug 2, 1:54 AM CDTSevere Thunderstorm WarningBISDivide, Williams56 min
Aug 2, 2:16 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams44 min
Aug 2, 2:26 AM CDTSevere Thunderstorm WarningBISBurke, Divide34 min
Aug 2, 2:27 AM CDTSevere Thunderstorm WarningBISBurke, Renville46 min
Aug 2, 2:40 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette35 min
Aug 2, 2:44 AM CDTSevere Thunderstorm WarningBISBottineau, Renville43 min
Aug 2, 2:59 AM CDTSevere Thunderstorm WarningBISBurke, Divide33 min
Aug 2, 4:05 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Mountrail, Renville, Ward40 min
Aug 2, 4:34 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Aug 2, 5:45 AM CDTSevere Thunderstorm WarningBISMountrail60 min
Aug 2, 6:36 AM CDTSevere Thunderstorm WarningBISBottineau, Mountrail, Renville, Ward54 min
Aug 2, 6:58 AM CDTSevere Thunderstorm WarningBISMountrail62 min
Aug 2, 7:07 AM CDTSevere Thunderstorm WarningBISMcLean68 min
Aug 2, 7:31 AM CDTSevere Thunderstorm WarningBISRenville, Ward59 min
Aug 2, 7:41 AM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward64 min
Aug 2, 8:16 AM CDTSevere Thunderstorm WarningBISMcLean, Ward59 min
Aug 2, 8:40 AM CDTSevere Thunderstorm WarningBISWard35 min
Aug 2, 8:52 AM CDTSevere Thunderstorm WarningBISMcHenry37 min
Aug 2, 9:07 AM CDTSevere Thunderstorm WarningBISBottineau, Rolette53 min
Aug 2, 9:13 AM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward62 min
Aug 2, 9:14 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry61 min
Aug 2, 9:17 AM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Aug 2, 10:09 AM CDTSevere Thunderstorm WarningBISBottineau, Renville66 min
Aug 2, 10:17 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville58 min
Aug 2, 10:22 AM CDTAreal Flood AdvisoryBISBottineau, McHenry, Renville, Ward6 hr
Aug 2, 11:01 AM CDTSevere Thunderstorm WarningBISRolette26 min
Aug 2, 11:13 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Rolette, Ward62 min
Aug 2, 11:56 AM CDTFlash Flood WarningBISBottineau, McHenry, Rolette34 min
Aug 2, 12:05 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells55 min
Aug 2, 12:12 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Renville, Rolette, Ward63 min
Aug 2, 12:26 PM CDTFlash Flood WarningBISBottineau, McHenry, Pierce, Rolette64 min
Aug 2, 1:04 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette56 min
Aug 2, 1:26 PM CDTAreal Flood AdvisoryBISBottineau, McHenry, Pierce, Rolette6 hr
Aug 2, 1:48 PM CDTSevere Thunderstorm WarningBISWells16 min
Aug 2, 2:38 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman52 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.